# SDR DALA2021071203925

- Difficulty date: July 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180 Lbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON SEAT TRACK ON STA STA 1180+2" LBL 45 AT PASSENGER CABIN, IN REFERENCE TO NRC 927. CORRECTIVE ACTION: SUMMARY OF NRC 01049: SEAT TRACK ON STA STA 180+2" LBL 45 AT PASSENGER CABIN WAS REPAIRED PER. B757-200 S-R-M. (1868911)
